# SDR 96ZZZX627

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 369A4533
- Condition: Out Of Calib
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED THE ENGINE OIL TEMP WAS TOO LOW.  SUBSEQUENT INSPECTION FOUND TEMP BULB RESISTANCE TOO HIGH AND IT READ LOW ON FUNCTIONAL BENCH CHECK.  REPLACED TEMP BULB.
